Universiti Teknologi Malaysia Institutional Repository

Loss of self-similarity detection using exact and asymptotic self-similarity models

Rohani, Mohd. Fo'ad and Maarof, Mohd. Aizaini and Selamat, Ali (2009) Loss of self-similarity detection using exact and asymptotic self-similarity models. Journal of Information Assurance and Security (JIAS), 4 (6). pp. 571-581.

Full text not available from this repository.


Item Type:Article
Subjects:Q Science > Q Science (General)
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions:Computer Science and Information System (Formerly known)
ID Code:21014
Deposited By: Ramli Haron
Deposited On:14 Jan 2012 04:37
Last Modified:14 Jan 2012 04:37

Repository Staff Only: item control page